I'm 27 have problem in my heart pulse rate it is between 80-90 BPM when relaxed and it is bothering me coz i feel my heart beating hard inside my chest and pain in stomach when i walk along distance, but when i masturbate my heart became normal 62 BPM relaxed.My doctor prescribed me Propranolol Hydrochloride so what i can do? any advise please?
First of all you need to stay on the medication your doctor prescribed for you, and check back with him/her if you find any significant changes, this is not a medication you can just stop> it's dangerous to do that.
Second, if you're not married, or in a relationship, and you've only found one way to relax, that is not your only alternative, sometimes if you use one of those relaxation CDs , ie the sound of the ocean, the waves, to some even the sounds of a thunderstorm are calming. It's about finding your "center", and relaxing. You might want to give that a try, for one thing it can't hurt, you can even find one for a portable CD player and go for a long walk, you'll be amazed at how calming that can also be. I wish you luck.
Hi Auter; Hey Girl, if your Dr. prescribed Propranolol Hcl. then that's the way you're supposed to go. I personally don't aggree. My feeling is that you've got a relaxation problem, and might need a relaxation med. Unless you're way overweight , that's the only problem you've got. BP meds are a one way ticket, and a great way to make "Gazillions of $" for "Big Pharma"! I know, i'm hooked on 'em... Besides which... Mastrubation is a lott'a fun. Go with your gut instincts Girl, and good luck Sacosam
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2010 • 4 answers
Posted 7 Mar 2013 • 3 answers
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Posted 15 Apr 2015 • 1 answer
Posted 29 Aug 2015 • 2 answers
Posted 12 Dec 2015 • 1 answer